# SDR UALA2011080103987

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,554 hours, 21,620 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 39
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT STARTER VALVE EICAS & LT VALVE LIGHT ON OVERHEAD PANEL DURING START.  NO ROTATION WITH GOOD APU.  START VALVE MUST BE MANUALLY OPENED AND CLOSED.  REPLACED START VALVE, OPS CHECKED OKAY.
